# SDR CALA2025040703565

- Difficulty date: March 31, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 80,982 hours, 35,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ISLE LIGHT IS INOP AT SEAT 23C UPON INSPECTION FOUND 1 WIRE BROKEN FROM PLUG COMING FROM SEAT HARNESS REQUESTING MEL 3350C FOR ISLE LIGHT AT SEAT 23C SECURED BROKEN WIRE WITH TAPE NO HAZZARD TO PASSENGERS OR FLIGHT CREW APPROVED DEFERRAL FOR 23C AISLE ESCAPE PATH LIGHT. C/W MEL 3350C C/W MEL 3350C REPLACED SOCKET, REF ESPM 20-48-14-01. SEAT 23D EPL RECONNECTED & SECURED. OPS CK'D NORMAL.  REPLACED SOCKET, REF ESPM 20-48-14-01 (SWPM 20-42-01). SEAT 23C EPL RECONNECTED & SECURED. OPS CK'D NORMAL.
